# SDR DALA2022032502020

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AA. DURING INSPECTION OF THE GIRT BAR AT DOOR 4L , MEASURE OF ENGAGEMENT IS LESS THAN 0.37 INCH AT FWD FLOOR FITTINGS IN REFERENCE AMDS AD. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00105: GIRT BAR WAS REPLACED PER B757-300 AMM 25-66-10 AND AMDS. (2169803)
